Vol. 55, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Two related integrals over spaces of continuous functions

R. H. Cameron and David Arne Storvick

Vol. 55 (1974), No. 1, 19–37
Abstract

In this paper the authors evaluate Yeh-Wiener integrals (which apply to functionals of a variable continuous function of two arguments) in terms of multiple Wiener integrals (which apply to functionals of several variable continuous functions of one argument). First somewhat specialized cases are given where the multiplicity of the Wiener integral is finite, and then quite general Yeh-Wiener integrals are evaluated in terms of limits of n-fold Wiener integrals as n →∞.

Mathematical Subject Classification
Primary: 28A40
Milestones
Received: 16 March 1973
Published: 1 November 1974
Authors
R. H. Cameron
David Arne Storvick